# SDR FDEA202405030562

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 792 FOUND CRACK   ABOUT 0.4 INCHES.  RIGHT WING FIXED LEADIING EDGE CRACKED BEADED DOUBLER  AT STATION XOS 792 REPAIR   CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
